Cinepar Kid Suspension

cinepar kid

Each 5 ml of suspension contains :
Ibuprofen BP 100 mg
Paracetamol BP 162.5 mg

Cinepar Kid Suspension is indicated for fever, relief of mild to moderate pain such as teething pain, pains of growing bones, musculo skeletal pain of all types including sports injuries, wound aches, infective inflammation, post-operative pain, general aches and pains.

Cinepar Kid suspension is a combination of Paracetamol & Ibuprofen. It is a long-established non-prescription antipyretic & analgesic drug for fever, pain and inflammation

Known sensitivity to the components of the medicine, bronchospasm, asthma, peptic ulcer, recent gastrointestinal bleeding, renal failure, hypertension on treatment.

Hypersensitivity, active peptic ulcer or GI bleeding, pancreatitis, skin rashes, nausea, vomiting, epigastric discomfort, dizziness and other allergic reactions may occur occasionally. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.

Cinepar Kid should be given with care to patients with impaired kidney or liver function. Check the expiry on the pack and do not use after expiry date of medicine.

Children 7 to 12 years : 5 to 15 ml 3 times daily,
4 to 6 years : 5 to 10 ml 3 times daily,
1 to 3 years : 5 ml 3 times daily,
Infants, 6 month to 1 year : 2.5 ml to 5 ml 3 times daily or as directed by the physician.

Store in a cool and dark place. Keep out of reach of children.

Cinepar Kid Suspension is available in 60 ml PET bottle.